# SDR SWAA097617

- Difficulty date: December 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 12,258 hours, 7,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOLDER LOOSE.  SECURED HOLDER PER MM.
